The Boletín de la Sociedad Matemática Mexicana publishes original high-quality research articles in all areas of mathematics and its applications, as well as invited survey articles. All submitted articles are refereed by experts from national or international institutions.

The Boletín is an official publication of the Sociedad Matemática Mexicana.

Bibliographic Data
Bol. Soc. Mat. Mex.
1 volume per year, 3 issues per volume
approx. 750 pages per vol.
Format: 15,5 x 23,5 cm
ISSN 1405-213X (print)
ISSN 2296-4495 (electronic)

  • Presents original research articles in all areas of mathematics and its applications
  • Also presents invited survey articles
  • Official publication of the Sociedad Matemática Mexicana

Journal information

Editors-in-Chief
  • Eugenia O'Reilly-Regueiro,
  • Ramon G. Plaza,
  • Eduardo Santillan Zeron
Publishing model
Hybrid. Open Access options available

Journal metrics

69 days
Submission to first decision
193 days
Submission to acceptance
8,456 (2019)
Downloads

Latest articles

  1. Authors (first, second and last of 4)

    • Rachid Tribak
    • Yahya Talebi
    • Mona Abdi
    • Content type: Original Article
This journal has 7 open access articles

Societies, partners and affiliations

About this journal

Electronic ISSN
2296-4495
Print ISSN
1405-213X
Abstracted and indexed in
  1. CNKI
  2. Emerging Sources Citation Index
  3. Japanese Science and Technology Agency (JST)
  4. Mathematical Reviews
  5. ProQuest Central
  6. ProQuest Engineering
  7. ProQuest Materials Science and Engineering Database
  8. ProQuest SciTech Premium Collection
  9. ProQuest Technology Collection
  10. SCImago
  11. SCOPUS
  12. UGC-CARE List (India)
  13. zbMATH
Copyright information

Rights and permissions

Springer policies

© Sociedad Matemática Mexicana